advertisement
Question
Posted by: Miss Worry Wort | 2007/06/12

TIRED OF WORRYING-PLEASE HELP!

Hi

Please help as I am worried. I was on a course of antibiotics (Ceroxim 250mg). I took the last tablet late then abstained from sex until the 7th day (but did not wait until the 8th day-they say wait 7 whole days) so that the anti biotics don't interfere with the pill- I'm on Triphasil. We tried to use a condom which got all warped so he pulled out (used withdrawal method), and I'm now worried that the antibiotics caused the pill to be unsafe.Would the pill have been back to normal by the 7th day after taking the anti biotics? I was on the 9th day of my cycle. The pharmacist said Ceroxim does NOT interfere with the pill, but my GP said otherwise. I don't know who to believe. I took the morning after pill just to be on the safe side, but am STILL worried that the effects of the anti-biotics would have caused the morning after pill to be ineffective as well. I took the morning after pill 8 days after completing the anti-biotics (less than 24 hours after having sex) . PLEASE help!!!!!!! Could you also explain how the pill is re-effective after 7 days-what about during the period that the anti-biotics interferred?How is everything back to "normal" after 7 days?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Miss Worry Wort

In all probability you would have no reason to worry since you have covered all possibilities. The timing of the morning after pill is still within the 72hours of safety and hence should be effective. In addition not all antibiotics would interfere negatively with the efficacy of the contraceptive pill.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2007/06/12

I dont know if you have read all the other messages. What is a maybe with you, all these people on here have been wishing and dreaming for. If you are pregnant enjoy it. It is so many peoples dreams...

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement